# SDR DL72S001143

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- Aircraft time: 69,664 hours, 54,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LFEC INSPECTIONS PER SI 4-74176-12AD ON S26L FROM BS 480 TO 680, CRACK INDICATIONS WERE FOUND IN TWO FRAME BAYS.  HFEC INSPECTION OF THE ENTIRE LAP JOINT VERIFIED TWO CRACKS IN THE LWR ROW OF THE LWR SKIN BETWEEN BS 540 AND 560 AT FASTENERS NR 6 AND 7.  FIVE CRACKS WERE VERIFIED IN THE LWR ROW OF THE LWR SKIN BETWEEN BS 560 AND 580 AT FASTENERS NR 6 THRU 10.  FULL LENGTH LAP JOINT REPAIR INSTALLED PER ERA 377489-14AD.
